# SDR DALA1304183773

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 8,742 hours, 2,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A BURNING ELECTRIC ODOR WAS REPORTED IN REAR HALF OF ACFT AND GALLEY AREAS.  ACFT DIVERTED.  MX INSPECTED CABIN LIGHTS, BALLASTS, GALLEY EQUIPMENT, CARGO COMPARTMENTS, IFE EQUIPMENT AND BOTH RECIRC FANS.  ALL INSPECTIONS OK.  RAN ENGINES, PACKS AND APU. NO UNUSUAL ODORS OCCURRED. ACFT RETURNED TO SERVICE.
